MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIVA PULSE; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION FLEXIVA PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number M006L8405911
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure, the laser fiber wire burst and burned itself in half.The procedure was completed with another fiber and no report of patient complications.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.
 
Event or Problem Description
It was reported that during procedure, the laser fiber wire burst and burned itself in half.The procedure was completed with another fiber and no patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available, the cause that contributed to the reported event cannot be established; a conclusion code of cause not established was assigned to this investigation.

Brand Name
FLEXIVA PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20790603
Report Number2124215-2024-73761
Device Sequence Number6989703
Product Code GEX
UDI-Device Identifier08714729978626
UDI-Public08714729978626
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM006L8405911
Device Catalogue Number2130-01
Device Lot Number0032758292
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2024
Supplement Date Received by Manufacturer11/26/2024
12/12/2024
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date12/05/2024
01/08/2025
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexUnknown
Patient Weight64 KG
Patient EthnicityNon Hispanic
Patient RaceWhite